Researcher Page

사진

Im, Bo-Hae (임보해) M-7679-2016

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
 
Research Area
Mordell-Weil groups of elliptic curves, Mordell-Weil groups of abelian varieties, Ranks of twists of elliptic curves

Keyword Cloud

Reload 더보기
1

Normalizers of intermediate congruence subgroups of the Hecke subgroups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang HeonDE GRUYTER OPEN LTDOPEN MATHEMATICS, v.15, pp.787 - 799, 2017-06

2

Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-HaeresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

3

Notes on Weierstrass Points of Modular Curves X-0(N)

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chnag HeonMATHEMATICAL SOC REP CHINATAIWANESE JOURNAL OF MATHEMATICS, v.20, no.6, pp.1275 - 1293, 2016-12

4

On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-HaeresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09

5

The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Choi, SoYoung; Im, Bo-HaeresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

6

Weierstrass points on certain modular groups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang HeonACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.160, pp.586 - 602, 2016-03

7

ZEROS OF A QUASI-MODULAR FORM OF WEIGHT 2 FOR Gamma(+)(0) (N)

Choi, SoYoung; Im, Bo-HaeresearcherMATHEMATICAL SOC REP CHINATAIWANESE JOURNAL OF MATHEMATICS, v.19, no.5, pp.1369 - 1386, 2015-10

8

Rational curves on quotients of abelian varieties by finite groups

Im, Bo-Haeresearcher; Larsen, MichaelINT PRESS BOSTONMATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157, 2015-08

9

The zeros of certain weakly holomorphic Drinfeld modular forms

Choi, SoYoung; Im, Bo-HaeresearcherSPRINGERMANUSCRIPTA MATHEMATICA, v.144, no.3-4, pp.503 - 515, 2014-07

10

Elliptic curves and the density of theta-congruent numbers and concordant pairs in ratios

Im, Bo-HaeresearcherELSEVIER SCIENCE BVJOURNAL OF PURE AND APPLIED ALGEBRA, v.218, no.1, pp.18 - 26, 2014-01

11

SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, MichaelHEBREW UNIV MAGNES PRESSISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

12

CONCORDANT NUMBERS WITHIN ARITHMETIC PROGRESSIONS AND ELLIPTIC CURVES

Im, Bo-HaeresearcherAMER MATHEMATICAL SOCPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.3, pp.791 - 800, 2013-03

13

THIN ADDITIVE BASES FOR MONIC POLYNOMIALS IN F-q[t]

Bender, Andreas O.; Im, Bo-Haeresearcher; Lee, YoonjinKOREAN MATHEMATICAL SOCBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.2, pp.399 - 405, 2013-03

14

Positive rank quadratic twists of four elliptic curves

Im, Bo-HaeresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.133, no.2, pp.492 - 500, 2013-02

15

Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, MichaelPOLISH ACAD SCIENCES INST MATHEMATICSACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

16

Decomposition of places in dihedral and cyclic quintic trinomial extensions of global fields

Im, Bo-Haeresearcher; Lee, YoonjinSPRINGERMANUSCRIPTA MATHEMATICA, v.137, no.1-2, pp.107 - 127, 2012-01

17

Chebyshev's bias in Galois extensions of global function fields

Cha, Byungchul; Im, Bo-HaeresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.131, no.10, pp.1875 - 1886, 2011-10

18

Semi-direct Galois covers of the affine line

Im, Bo-Haeresearcher; Ozman,Ekin; Hall-Seelig,Laura; Gruendken,Linda; Pries,Rachel; Stevenson,KatherineAmerican Mathematical Society, Fields InstituteFields Institute Communications, v.60, pp.201 - 210, 2011-01

19

Parallelopipeds of Positive Rank Twists of Elliptic Curves

Im, Bo-Haeresearcher; Larsen, MichaelINDIANA UNIV MATH JOURNALINDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318, 2011

20

On products of quadratic twists and ranks of elliptic curves over large fields

Im, Bo-Haeresearcher; Lozano-Robledo, AlvaroOXFORD UNIV PRESSJOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.79, pp.1 - 14, 2009-02

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0